IEEE - Institute of Electrical and Electronics Engineers, Inc. - Nonlinear control of synchronous servo drive

Author(s): B. Grcar ; P. Cafuta ; M. Znidaric ; F. Gausch
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1996
Volume: 4
Page Count: 8
Page(s): 177 - 184
ISSN (Paper): 1063-6536
ISSN (Online): 1558-0865
DOI: 10.1109/87.486344
Regular:

The complete control design for a permanent magnet synchronous (PMAC) motor, derived from the input-output linearization, is presented in the paper. The motor model, written in the rotor's d-q... View More

Advertisement